Extensions of sufficient conditions for starlikeness and convexity of order alpha


Uyanik N., Aydogan M. , OWA S.

APPLIED MATHEMATICS LETTERS, cilt.24, ss.1393-1399, 2011 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 24 Konu: 8
  • Basım Tarihi: 2011
  • Doi Numarası: 10.1016/j.aml.2011.03.018
  • Dergi Adı: APPLIED MATHEMATICS LETTERS
  • Sayfa Sayıları: ss.1393-1399

Özet

For analytic functions f(z) in the open unit disk U, there are many sufficient conditions for f (z) to be starlike and convex in U. In view of the paper by P.T. Mocanu [P.T. Mocanu, Some starlikeness conditions for analytic functions, Rev. Roumaine Math. Pures Appl. 33 (1988) 117-124], some extensions of sufficient conditions for f(z) to be starlike of order alpha and to be convex of order alpha are discussed. (C) 2011 Elsevier Ltd. All rights reserved.